See Alike in...

Alike App

Browser

Dani01

930d

Hey all! I suffer from severe period pains causing pain In my lower back, hips, abdomen and pelvis. There have been times where the pain is so bad I have literally cried very hard. Im currently on the depo Vera shot to help subside my symptoms. I have gained a lot of weight over a small period of time because of the shot. My question is, is there anything else I can do for the pain I’m in so I’m not putting on anymore rapid weight?

Top reply
    • TaraBeara

      930d

      Hello! I know it doesn’t sound like much, but heat helps me so much. Heating pads all over the lower half of my body ease the pain so much. 🤗

    • Chronic_In_College

      929d

      I’m not sure what your budget is, but I started using the Jovi patch and it’s worked wonders for me. I also use cannabis to manage the pain. I hope this helps!

    • Dani01

      930d

      Thank you I definitely try heating pads when I’m not on the shot, but the pain is so debilitating that it affects me very much so physically.

    • TaraBeara

      930d

      Hello! I know it doesn’t sound like much, but heat helps me so much. Heating pads all over the lower half of my body ease the pain so much. 🤗

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion